# SDR AALA201806149022

- Difficulty date: June 12, 2018
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 52,135 hours, 30,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY EXIT LIGHT RIGHT INOPERABLE. MAINTENANCE ACCOMPLISHED TASK 33-51-00-710-008 AND 33-51-00-710-001, NO LIGHTS OUT NOTED, NO FAULTS NOTED, AND PERFORMED SATISFACTORY
OPERATIONAL CHECK
